# SDR AALA20120125AFW01

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-CAP AT STATION 1197 HAS CORROSION AT RIGHT BUTTLINE 38 BOTTOM SIDE.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-07-2R-4.
